# SDR COMA9760154

- Difficulty date: August 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N948CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7079
- System (JASC): 3442 · Weather Radar System
- Part: Radar Antenna
- Part number: 6229302003
- Condition: Failed
- Location: Radar Compt
- Part time: 9,640 hours
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

RADAR FAULT INDICATOR ON.  REPLACED THE RADAR ANTENNA.
